MAUDE Adverse Event Report: MILTENYI BIOTEC B.V. & CO. KG CRYOMACS FREEZING BAG 750

MILTENYI BIOTEC B.V. & CO. KG CRYOMACS FREEZING BAG 750
Catalog Number 200-074-403
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/10/2021
Type of Reportable Event Malfunction
Event or Problem Description
The customer described and provided photos of an incident where the outer and inner cryopreservation bags broke.This was noticed when opening the cassette.Customer followed internal sop, ultimately transferred the rest of the contents into a new bag under a laminar flow hood.Initial material was 150 ml and 98 mls were saved.

Brand Name
CRYOMACS FREEZING BAG 750
Common Device Name
CRYOMACS FREEZING BAG 750
Manufacturer (Section D)
MILTENYI BIOTEC B.V. & CO. KG
friedrich-ebert-str. 68
bergisch gladbach, 51429
GM  51429
MDR Report Key11588049
Report Number3005290010-2021-00007
Device Sequence Number3496066
Product Code KSR
UDI-Device Identifier04049934000300
UDI-Public4049934000300
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
BK090020
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number200-074-403
Device Lot Number7200700537
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2021
Initial Report FDA Received Date03/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1